# SDR AALA202108114698

- Difficulty date: August 10, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737823
- Aircraft serial: 29558
- Aircraft time: 34,678 hours, 14,087 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMINATED DURING FLIGHT WITH NO SMOKE PRESENT; FLIGHT ATTENDANT RESET SYSTEM, LIGHT AND ALARM EXTINGUISHED. RESET LAVATORY SMOKE SYSTEM IAW AMM 26-12-00, OPS CHECK GOOD.
